MAUDE Adverse Event Report: NEODENT - JJGC S.A. CM DRIVE IMPL TI 5.0X16; ENDOSSEOUS DENTAL IMPLANT

NEODENT - JJGC S.A. CM DRIVE IMPL TI 5.0X16; ENDOSSEOUS DENTAL IMPLANT
Catalog Number 109.687
Medical Device Problem Code Failure to Osseointegrate (1863)
Health Effect - Clinical Code Tissue Damage (2104)
Date of Event 10/18/2017
Type of Reportable Event Serious Injury
Event or Problem Description
The clinician reported that almost 6 months after the dental implant and abutment were placed in ada site 31, non-osseointegration was verified in type iii bone.A bone graft was performed with bio-oss.Clinician noted bruxism.The product will be forwarded to the manufacturer for investigation.There were no reported post-operative complications.
 
Additional Manufacturer Narrative
Exemption number: e2015015.Instradent usa, inc is submitting the report on behalf of neodent - jjgc.The dentist reported that immediate implant and immediate load were performed.
 
Event or Problem Description

Brand Name
CM DRIVE IMPL TI 5.0X16
Common Device Name
ENDOSSEOUS DENTAL IMPLANT
Manufacturer (Section D)
NEODENT - JJGC S.A.
av. juscelino kubitschek de
oliveira, 3291 cic
curitiba PR 81270 -200
BR  81270-200
MDR Report Key7142196
Report Number3008261720-2017-06820
Device Sequence Number1132544
Product Code DZE
UDI-Device Identifier07898237569253
UDI-Public07898237569253
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K123022
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source foreign
Initial Reporter Occupation Dental Assistant
Type of Report Initial,Followup
Report Date (Section B) 12/22/2017
Report Date (Section F) 12/05/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Dentist
Device Expiration Date01/30/2020
Device Catalogue Number109.687
Device Lot Number800173753I
Other Device ID Number07898237569253
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date04/11/2018
Device Age2 MO
Event Location Other
Date Report to Manufacturer12/05/2017
Initial Date Received by Manufacturer 12/05/2017
Supplement Date Received by Manufacturer03/22/2018
Initial Report FDA Received Date12/22/2017
Supplement Report FDA Received Date04/11/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ABUTMENT, BONE GRAFT; ABUTMENT, BONE GRAFT; ABUTMENT, BONE GRAFT
Outcome Attributed to Adverse Event Required Intervention;
Patient Age60 YR
Patient Weight93